# SDR IPXA10560377

- Difficulty date: April 15, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141N514014
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, COCKPIT FLOOR STRUCTURE STIFFNER HAS CORROSION AROUND NUTPLATES STA 307-310, LBL 59, WL 208.  R & R CORRODED FLOOR STIFFNER IAW SRM 51-40-02 AND AMM 51-20-00-0.
